# SDR CA040119001

- Difficulty date: January 15, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 12,430 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF PILOT SELECTED THE GEAR HANDLE TO THE UP POSITION.  THE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURN TO MAINTENANCE BASE.  MAINTENANCE TECH  FOUND RT TRUNNION SWITCH AT FAULT.  SWITCH REPLACED AND LANDING GEAR SYSTEM SWUNG. AIRCRAFT RETURN TO SERVICE.
